Filtros : "Hartwig, Jonas T" Limpar

Filtros



Refine with date range


  • Source: Linear Algebra and its Applications. Unidade: IME

    Subjects: ÁLGEBRAS DE LIE, GRUPOS QUÂNTICOS

    Versão AceitaAcesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      FUTORNY, Vyacheslav; HARTWIG, Jonas T. De Concini–Kac filtration and Gelfand–Tsetlin generators for quantum glN. Linear Algebra and its Applications, Philadelphia, Elsevier BV, v. 568, p. 173-188, 2019. Disponível em: < https://doi.org/10.1016/j.laa.2018.08.011 > DOI: 10.1016/j.laa.2018.08.011.
    • APA

      Futorny, V., & Hartwig, J. T. (2019). De Concini–Kac filtration and Gelfand–Tsetlin generators for quantum glN. Linear Algebra and its Applications, 568, 173-188. doi:10.1016/j.laa.2018.08.011
    • NLM

      Futorny V, Hartwig JT. De Concini–Kac filtration and Gelfand–Tsetlin generators for quantum glN [Internet]. Linear Algebra and its Applications. 2019 ; 568 173-188.Available from: https://doi.org/10.1016/j.laa.2018.08.011
    • Vancouver

      Futorny V, Hartwig JT. De Concini–Kac filtration and Gelfand–Tsetlin generators for quantum glN [Internet]. Linear Algebra and its Applications. 2019 ; 568 173-188.Available from: https://doi.org/10.1016/j.laa.2018.08.011
  • Source: Proceedings of the American Mathematical Society. Unidade: IME

    Subjects: GRUPOS QUÂNTICOS, ÁLGEBRAS DE LIE, ANÉIS E ÁLGEBRAS NÃO ASSOCIATIVOS

    Acesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      FUTORNY, Vyacheslav; HARTWIG, Jonas T; WILSON, Evan A. Quantum affine modules for non-twisted affine Kac-Moody algebras. Proceedings of the American Mathematical Society, Providence, v. 143, n. 12, p. 5159-5171, 2015. Disponível em: < http://dx.doi.org/10.1090/proc/12663 > DOI: 10.1090/proc/12663.
    • APA

      Futorny, V., Hartwig, J. T., & Wilson, E. A. (2015). Quantum affine modules for non-twisted affine Kac-Moody algebras. Proceedings of the American Mathematical Society, 143( 12), 5159-5171. doi:10.1090/proc/12663
    • NLM

      Futorny V, Hartwig JT, Wilson EA. Quantum affine modules for non-twisted affine Kac-Moody algebras [Internet]. Proceedings of the American Mathematical Society. 2015 ; 143( 12): 5159-5171.Available from: http://dx.doi.org/10.1090/proc/12663
    • Vancouver

      Futorny V, Hartwig JT, Wilson EA. Quantum affine modules for non-twisted affine Kac-Moody algebras [Internet]. Proceedings of the American Mathematical Society. 2015 ; 143( 12): 5159-5171.Available from: http://dx.doi.org/10.1090/proc/12663
  • Source: Journal of Algebra. Unidade: IME

    Subjects: GRUPOS QUÂNTICOS, TEORIA DA REPRESENTAÇÃO

    Acesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      FUTORNY, Vyacheslav; HARTWIG, Jonas T; WILSON, Evan A. Irreducible completely pointed modules of quantum groups of type A. Journal of Algebra, San Diego, v. 432, p. 252-279, 2015. Disponível em: < http://dx.doi.org/10.1016/j.jalgebra.2015.03.006 > DOI: 10.1016/j.jalgebra.2015.03.006.
    • APA

      Futorny, V., Hartwig, J. T., & Wilson, E. A. (2015). Irreducible completely pointed modules of quantum groups of type A. Journal of Algebra, 432, 252-279. doi:10.1016/j.jalgebra.2015.03.006
    • NLM

      Futorny V, Hartwig JT, Wilson EA. Irreducible completely pointed modules of quantum groups of type A [Internet]. Journal of Algebra. 2015 ; 432 252-279.Available from: http://dx.doi.org/10.1016/j.jalgebra.2015.03.006
    • Vancouver

      Futorny V, Hartwig JT, Wilson EA. Irreducible completely pointed modules of quantum groups of type A [Internet]. Journal of Algebra. 2015 ; 432 252-279.Available from: http://dx.doi.org/10.1016/j.jalgebra.2015.03.006
  • Source: Mathematische Zeitschrift. Unidade: IME

    Subjects: ANÉIS E ÁLGEBRAS ASSOCIATIVOS, GRUPOS QUÂNTICOS, ANÉIS COM DIVISÃO

    Acesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      FUTORNY, Vyacheslav; HARTWIG, Jonas T. Solution of a q-difference Noether problem and the quantum Gelfand–Kirillov conjecture for glN. Mathematische Zeitschrift, New York, v. 276, n. 1-2, p. 1-37, 2014. Disponível em: < http://dx.doi.org/10.1007/s00209-013-1184-3 > DOI: 10.1007/s00209-013-1184-3.
    • APA

      Futorny, V., & Hartwig, J. T. (2014). Solution of a q-difference Noether problem and the quantum Gelfand–Kirillov conjecture for glN. Mathematische Zeitschrift, 276( 1-2), 1-37. doi:10.1007/s00209-013-1184-3
    • NLM

      Futorny V, Hartwig JT. Solution of a q-difference Noether problem and the quantum Gelfand–Kirillov conjecture for glN [Internet]. Mathematische Zeitschrift. 2014 ; 276( 1-2): 1-37.Available from: http://dx.doi.org/10.1007/s00209-013-1184-3
    • Vancouver

      Futorny V, Hartwig JT. Solution of a q-difference Noether problem and the quantum Gelfand–Kirillov conjecture for glN [Internet]. Mathematische Zeitschrift. 2014 ; 276( 1-2): 1-37.Available from: http://dx.doi.org/10.1007/s00209-013-1184-3
  • Source: Proceedings of the American Mathematical Society. Unidade: IME

    Assunto: ANÉIS DE GRUPOS

    Acesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      FUTORNY, Vyacheslav; HARTWIG, Jonas T. On the consistency of twisted generalized Weyl algebras. Proceedings of the American Mathematical Society, Providence, v. 140, n. 10, p. 3349-3363, 2012. Disponível em: < http://dx.doi.org/10.1090/S0002-9939-2012-11184-0 > DOI: 10.1090/S0002-9939-2012-11184-0.
    • APA

      Futorny, V., & Hartwig, J. T. (2012). On the consistency of twisted generalized Weyl algebras. Proceedings of the American Mathematical Society, 140( 10), 3349-3363. doi:10.1090/S0002-9939-2012-11184-0
    • NLM

      Futorny V, Hartwig JT. On the consistency of twisted generalized Weyl algebras [Internet]. Proceedings of the American Mathematical Society. 2012 ; 140( 10): 3349-3363.Available from: http://dx.doi.org/10.1090/S0002-9939-2012-11184-0
    • Vancouver

      Futorny V, Hartwig JT. On the consistency of twisted generalized Weyl algebras [Internet]. Proceedings of the American Mathematical Society. 2012 ; 140( 10): 3349-3363.Available from: http://dx.doi.org/10.1090/S0002-9939-2012-11184-0
  • Source: Journal of Algebra. Unidade: IME

    Assunto: ÁLGEBRA

    Acesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      FUTORNY, Vyacheslav; HARTWIG, Jonas T. Multiparameter twisted Weyl algebras. Journal of Algebra, San Diego, v. 357, p. 69-93, 2012. Disponível em: < http://dx.doi.org/10.1016/j.jalgebra.2011.11.004 > DOI: 10.1016/j.jalgebra.2011.11.004.
    • APA

      Futorny, V., & Hartwig, J. T. (2012). Multiparameter twisted Weyl algebras. Journal of Algebra, 357, 69-93. doi:10.1016/j.jalgebra.2011.11.004
    • NLM

      Futorny V, Hartwig JT. Multiparameter twisted Weyl algebras [Internet]. Journal of Algebra. 2012 ; 357 69-93.Available from: http://dx.doi.org/10.1016/j.jalgebra.2011.11.004
    • Vancouver

      Futorny V, Hartwig JT. Multiparameter twisted Weyl algebras [Internet]. Journal of Algebra. 2012 ; 357 69-93.Available from: http://dx.doi.org/10.1016/j.jalgebra.2011.11.004

Digital Library of Intellectual Production of Universidade de São Paulo     2012 - 2020